BibTeX record journals/ijmno/Lozovanu11

download as .bib file

@article{DBLP:journals/ijmno/Lozovanu11,
  author       = {Dmitrii Lozovanu},
  title        = {The game-theoretical approach to Markov decision problems and determining
                  Nash equilibria for stochastic positional games},
  journal      = {Int. J. Math. Model. Numer. Optimisation},
  volume       = {2},
  number       = {2},
  pages        = {162--174},
  year         = {2011},
  url          = {https://doi.org/10.1504/IJMMNO.2011.039426},
  doi          = {10.1504/IJMMNO.2011.039426},
  timestamp    = {Mon, 26 Oct 2020 09:01:59 +0100},
  biburl       = {https://dblp.org/rec/journals/ijmno/Lozovanu11.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics